# SDR UALA2010071402526

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,917 hours, 12,977 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 217
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACE FIRST AVAILABLE. WINDOW SCRATCHES WITHIN LIMITS PER MM.
